Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Request Permissions   Purchase Content 


On the unramified Brauer group of a homogeneous space

Author: M. Borovoĭ
Translated by: the author
Original publication: Algebra i Analiz, tom 25 (2013), nomer 4.
Journal: St. Petersburg Math. J. 25 (2014), 529-532
MSC (2010): Primary 14F22; Secondary 14M17, 14L10
Published electronically: June 5, 2014
MathSciNet review: 3184614
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A new proof of the following theorem is given: for any connected linear algebraic group $ G$ over an algebraically closed field $ k$ of characteristic 0 and any connected closed subgroup $ H$ of $ G$, the unramified Brauer group of $ G/H$ vanishes.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 14F22, 14M17, 14L10

Retrieve articles in all journals with MSC (2010): 14F22, 14M17, 14L10

Additional Information

M. Borovoĭ
Affiliation: Raymond and Beverly Sackler School of Mathematical Sciences, Tel Aviv University, 69978 Tel Aviv, Israel

Keywords: Unramified Brauer group, homogeneous space, linear algebraic group
Received by editor(s): August 7, 2012
Published electronically: June 5, 2014
Additional Notes: The author was partially supported by the Hermann Minkowski Center for Geometry
Article copyright: © Copyright 2014 American Mathematical Society